# SDR 96ZZZX835

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66GW
- Make and model: Gulstm 690A
- Aircraft serial: 11174
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Diaphragm
- Part number: 2481048
- Condition: Ruptured
- Location: Bleed Air Reg
- Component: Bendix, 38E852B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF A 100-HOUR INSPECTION, FOUND BLEED AIR REGULATOR TO HAVE A BLOWN DIAPHRAGM.  THIS IS THE REGULATOR LOCATED IN AFT BAGGAGE AREA THAT REDUCES THE BLEED AIR FROM THE ENGINE DOWN TO 18 PSI TO INFLATE THE DOOR SEAL AND DEICE BOOTS.  SUBMITTER STATED THEY HAVE FOUND MANY REGULATORS IN THIS CONDITION.  INSTALLED AND OPS CHECKED AN OVERHAULED REGULATOR.  SUGGEST THE MANUFACTURER PROVIDE IMPROVED DIAPHRAGM TO BETTER HANDLE THE HEAT, AS THIS MAY BE THE CAUSE OF THE NUMEROUS FAILURES.
